MathSciNet Relay Station
MathSciNet bibliographic data
MR1468927 13F05 (13F20)
Bhargava, Manjul $P$-orderings and polynomial functions on arbitrary subsets of Dedekind rings. J. Reine Angew. Math. 490 (1997), 101–127.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement